# SDR DXTA200400348

- Difficulty date: July 25, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 5,202 hours, 3,421 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL390 NOSE LANDING GEAR CYCLED 5 TO 8 TIMES (VERY HARD) GEAR LIGHT CAME ON DURING EACH CYCLE.  DESCENDED AND AT 8000 AND 250 KTS ONE MORE CYCLE.  COMPLIED WITH LANDING GEAR CONTROL VALVE / MANIFOLD BLEED RATE CHECKLIST, DURING INSPECTION FOUND NOSE AND LEFT MLG UPLOCK SWITCH OUT OF LIMITS.  READJUSTED NOSE AND LEFT UPLOCK SWITCH ALL WORK DONE IAW CHAP 32-20-00 OF THE CITATION 750 MM.
